# SDR AALA202406205645

- Difficulty date: June 18, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 50,508 hours, 18,970 cycles
- System (JASC): 5270 · Door Warning System
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: L3 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS DOOR 3L NOT SHOWING ARMED LIGHT AND MESSAGE CHECK DOOR PRESSURE IS IN THE CIDS. MAINTENANCE FOUND 3L DOOR DAMPER AN EMERGENCY OPERATION CYLINDER PRESSURE READING / ZERO NO PRESSURE. MAINTENANCE FOUND THE DOOR DAMPER AN EMERGENCY OPERATION CYLINDER WAS LEAKING AND REPLACED THE THE CYLINDER DIAPHRAGM (AALA202406205645) AND THE SERVICING VALVE O-RING / PACKING (AALA202406206343). A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO LEAKS OR FAULTS NOTED.
